For my 4yr kid frequent fever problem all the doctors are suggesting to give P250. So once he get fever for him we start giving him P250. Now more than 1 and half bottle is over and still fever not reduced. But today also doctor suggested P250 syrup.
My question is if we give more P250(more than 1 or 2 bottles). Will it be harm for my kid health. Because every month he is getting fever(all vaccines done)and every month we are giving P250 as per doctor suggestion.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hi parent, Kids below 5-6 years on an average have mild cough and cold attacks with or without fever once or twice in 2 months. Using P250 in required doses will not harm child, when taken while required. And I am happy to hear that your doctor has not prescribed antibiotics to you unnecessarily. And that needs to be appreciated by you too. And I am really happy to know that you have taken all steps to protect him from infection by immunizing your child.
I can understand your concern.
P250 is paracetamol 250mg and it's intended for use by paediatric patients itself for fever, pain etc.
If he is having fever which is not subsiding by paracetamol along then you need to consult a paediatrician in person so that he can examine and do further management.
Do a complete blood count and urine complete done.
Dr. Anil Kumar Jain.
Please try to use Syrup Ibugesic Plus 5ml every 4 to 6hrs for 2 days for better and effective control of his fever. Try to investigate for urinary infection
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.